# SDR DALA2017092507073

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 113,307 hours, 20,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN SEATS 23 &24 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  SYSTEM OPERATION NORMAL.
